Jump to content
CrazyBoards.org

Recommended Posts

I know I don't take this medication anymore but every time I took Artane, I had itching that would occur all over my body.

Would this be a side effect from the medication or a possible (mild) allergic reaction?

(I'm leaning to side effect but wanting to ask what the community thinks).

ETA: I ask this so I know what to explain to a doc should this med ever be mentioned by a doc that doesn't know my med history.

Link to comment
Share on other sites

hmm i donno that is weird, the only time i got that is when i took stuff like oxycodone after haivng my teeth pulled.

artane never had that happen with me, i took it once while i was on seroquel and had some bad reaction to it, might have been something like allergic but not sure.

other than that it works fine, other than the fact that sometimes they are addicting and if you miss a dose, you're likely to have some sort of an issue with your back, neck/muscle spasm.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...